Journal of Optimization Theory and Applications

, Volume 133, Issue 3, pp 359–370

Weak and Strong Convergence Theorems for a Nonexpansive Mapping and an Equilibrium Problem


DOI: 10.1007/s10957-007-9187-z

Cite this article as:
Tada, A. & Takahashi, W. J Optim Theory Appl (2007) 133: 359. doi:10.1007/s10957-007-9187-z


In this paper, we introduce two iterative sequences for finding a common element of the set of fixed points of a nonexpansive mapping and the set of solutions of an equilibrium problem in a Hilbert space. Then, we show that one of the sequences converges strongly and the other converges weakly.


Equilibrium problems Nonexpansive mappings Firmly nonexpansive mappings Weak and strong convergence Monotonicity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of Mathematical and Computing SciencesTokyo Institute of TechnologyTokyoJapan

Personalised recommendations